# SDR IPXA2024091373656

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,182 hours, 14,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN DISARM POSITION NOT WORKING. EMERGENCY LIGHTS IN SUPERNUMERARY AREA ON.  PERFORMED OPS CHECK OF EMERGENCY EXIT LIGHT SWITCH IAW AMM 33-51-00. OPS CHECK GOOD.
